Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Cancer in tonsil, radiation and chemotherapy, sore throat, hearing loss, swollen neck

my brother had cancer in his tonsil a couple of years ago and had radiation and chemo ..had lots of after affects from the radiation to the neck area for the last week he has had a sore throat hearing loss feels pressure behind ear near base of neck and skull and says it seem to be swollen in this area he says its painful to touch and feels numb until he presses on the area then it hurts any idea what this may be caused from
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
this is follow up case of Carcinoma of tonsil post chemo-radiotherapy, seeing hearing loss ,is could be side effect of both cisplatin based chemo and post Radiotherapy,. i should suggest for that swollen area in neck : CT Scan NECK With contrast to see disease control and to rule out any metastasis in neck from tonsil primary.
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor